Effective relief from the symptoms of fever and pain in children aged 7 - 12 years.
Nurofen for children double strength contains 200mg of ibuprofen per 5ml. Ibuprofen belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs). These types of medicines work by altering how the body responds to pain and increases in temperature.
Nurofen children double strength has been specially formulated for children into an oral suspension with a mild strawberry flavour that is free form sugars and artificial colours. Nurofen works within fifteen minutes to reduce fever and symptoms of mild to moderate pain caused by; toothache, earache, sore throats, flu, headaches, minor aches or sprains.
Each Nurofen children oral suspension comes with an easy and accurate measuring spoon to make measuring dosages easy.
Features of Nurofen children double strength 7+ strawberry 100ml
• Contains ibuprofen which has anti-inflammatory properties
• Works within fifteen minutes
• Up to eight hours of fever relief
• Oral suspension
• Delicious strawberry flavour
• Spoon included for accurate and easy measuring
• Free-from sugar and artificial colours
• 200mg of ibuprofen per 5ml
• Strawberry flavour
• Oral suspension
Children of seven to twelve years weighing over 20kg.
Warnings and cautions
• Keep out of the sight and reach of children
• Do not store above 25°C and use within six months of opening
• Always use this medicine exactly as described in the leaflet provided or as your doctor has prescribed
• Do not give to children who:
- are allergic to ibuprofen or similar medicines
- who have ever had a gastrointestinal bleeding or perforation
- have severe heart failure
- who have stomach/duodenal ulcers
- have hereditary blood formation disorders
• Do not use for more than three days - if symptoms worsen consult your doctor
• Discontinue use if your child experiences and side effects and contact your doctor
For more information on Nurofen children double strength please read the leaflet included inside.
7 - 9 years:
One 5ml dose 3 times in 24 hours
10 - 12 years:
One 7.5ml dose 3 times in 24 hours.
200ml / 5 ml oral suspension ibuprofen
Free on orders over £35
£3.95 for orders up to £35
Delivered within 3 to 5 days
Next day delivery
Delivered next working day on orders placed by 4pm
Delivered the following day if orders placed after 4pm
Excludes Fridays, Saturdays and Sundays
Click & collect
Free on all orders
Delivered next working day on orders placed before 3pm (Monday to Thursday)
Orders placed on Friday to Sunday will be delivered on the following Tuesday
Exclusions apply to find out more about our Click & Collect service click here
Free delivery for NHS prescription medicines sent by Royal Mail Signed service
Please note normal delivery charges will apply for non-prescription items in the same basket
Once we have received your prescription it can take up to 48 hours for us to dispense your items, and Royal Mail Signed service can take 3-5 working days
Free delivery for private prescription medicines sent by Royal Mail Special Delivery
Please note all private prescription items have a minimum order value of £7.00
Once we have received your prescription it can take up to 48 hours for us to dispense your items, and Royal Mail can take 3-5 working days
If you're not completely satisfied with your order, you can return it to us within 14 days
Find out more about our returns policy and exclusions click here